# SDR 08FDEA03449

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK MIDDLE FAIRING, AFT SKIN BENT/CRACKED.  REMOVED DAMAGED SKIN, REF 51-30-2, PG 1-7.  ORIGINAL SKIN AND REPLACEMENT BOTH IDENTIFIED AS 7075-T6, .040 REF 65-21795, REV E, PG 35 AND DWG 65-21795, AND A-TAG NR A27927.  FABRICATED NEW SKIN, REF SRM 51-20-01, P 1-7.  TREATED AND PRIMED REF SRM 51-10-2 P 1-27.  INSTALLED SKIN REF 51-30-2, P 1-7.  TOP COATED SKIN REF MM 51-20-151-PG 7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
